# SDR AWXA960336

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICKV
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: ST107RM1
- Condition: Failed
- Location: A-System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BWI/CMH - FLT 2401 - AIR TURNBACK.  A-SYSTEM HYDRAULIC PRESSURE LOSS.  CONTRACT MAINTENANCE VERIFIED INDICATION ONLY, BUT HAVE HYDRAULIC TRANSFER FROM B-SYSTEM TO A-SYSTEM.  WHILE TROUBLESHOOTING, NOTED HYDRAULIC FLUID FLOWING FROM RESERVOIR OVERFILL TUBE WHEN STANDBY PUMP RUNNING.  A-SYSTEM UNPRESSURIZED.   NOTE:  B-SYSTEM RESERVOIR DOWN BELOW REFILL MARK.  REMOVED AND REPLACED NR 1 ENGINE THRUST REVERSER SHUTTLE VALVE PER MM 78-34-11.  LEAK CHECK GOOD.  PLACED ON MEL 29-03.  REMOVED AND REPLACED TRANSMITTER FOR A-HYDRAULIC SWITCH.  OPS CHECK AND LEAK CHECK GOOD.  MEL CLEARED.  (X)
